# SDR SWI2024F01196

- Difficulty date: September 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANSCOWL LATCH COAMING CHAFED AT FWD EDGE BY FWD LATCH.     (C-CHECK RO 11-6/2024)    COMPLIED W/FINAL VERSION OF MHIRJ REO 670-54-21-1660, REV --, DATED 9/24/24. ALL STEPS OF REO COMPLETED IN THEIR ENTIRETY. SEE CONTINUATION STEPS FOR MORE DETAILS. ALL CHECKS GOOD. AND COMPLIED WITH TASK CARD 51-900-1002-SKY
